Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ideals in Chevalley algebras


Author: James F. Hurley
Journal: Trans. Amer. Math. Soc. 137 (1969), 245-258
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0237589-9
MathSciNet review: 0237589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Carter, Simple groups and simple Lie algebras, J. London Math. Soc. 40 (1965), 193-240. MR 0174655 (30:4855)
  • [2] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1955), 14-66. MR 0073602 (17:457c)
  • [3] J. Dieudonné, Les algèbres de Lie simples associeés aux groupes simples algébriques sur un corps de caractéristique $ p > 0$, Rend. Circ. Mat. Palermo (2) 6 (1957), 198-204. MR 0094414 (20:932)
  • [4] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [5] W. Jehne, Die Struktur der symplektischen Gruppe über lokalen und dedekindschen Ringen, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1962/1964, 187-235. MR 0175999 (31:275)
  • [6] Séminaire ``Sophus Lie", Ecole Normale Supérieure, Paris, 1955.
  • [7] J.-P. Serre, Algèbres de Lie semisimples complexes, Benjamin, New York, 1966. MR 0215886 (35:6721)
  • [8] T. A. Springer, Some arithmetical results on semisimple Lie algebras, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 475-501. MR 0206171 (34:5993)
  • [9] R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math. 11 (1961), 1119-1129. MR 0143845 (26:1395)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237589-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society